# SDR COEA2017090901908

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,887 hours, 46,283 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Condition: Frayed
- Location: A/P Ailerons
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TURNING FOR A VISUAL APPROACH TO RUNWAY,  THE PILOT NOTICED AILERONS BINDING IN BOTH DIRECTIONS.  LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, FOUND AILERON AUTOPILOT SERVO BRIDAL CABLE FRAYED.
